# SDR HALA20250326090

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 51,381 hours, 8,069 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 67,651 hours, 23,381 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE WORKING ON #2 ENG T/C'S, FOUND WIRE BUNDLE CHAFING AGAINST PRV UNDER ORANGE WRAP, SEVERAL WIRES FOUND DAMAGED/CHAFED. FOUND WIRES 3A005R+B 20, 3A008R+B, AND 3A010R+B20 BETWEEN 3009VCI-A AND 3012VCIA DAMAGED ON ENGINE #2.  REMOVED + REPLACED WIRES PER AMM 70-71-24. OPS CHECK GOOD PER TEST 13 AMM 71-00-00.  OK FOR SERVICE.
